# SDR 96ZZZX450

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- Engine: Lyc LTS101750C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 1742510
- Condition: Metal Contam
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FILTER WAS INSTALLED IN FILTER BOWL WHEN ADDING OIL (OHI MECHANIC SAW METAL INSIDE).
